# SDR 2008UALA03129

- Difficulty date: June 1, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 47,651 hours, 30,113 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CORROSION FOUND AT WEB BS 351.2 & BS 360 STR 11L,12L,14L AND 16L.  MAJOR REPAIR ACCOMPLISHED.  AREAS REPAIRED PER UA-EVA- 71614 AND REO-01077, TO BE REINSPECTED WITHIN 6000 CYCLES AND EVERY 6000 CYCLES THEREAFTER.  CURRENT PTC 30113.  FIRST REINSPECT AT 36113 CYCLES.  PER SB737-53A1204 (AD 2005-20-03)
